Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1958, Volume 7, Pages 291–334 (Mi mmo77)  

This article is cited in 2 scientific papers (total in 2 papers)

On limit functions of a trigonometric series

D. E. Men'shov


Full text: PDF file (6013 kB)

Bibliographic databases:
Received: 29.01.1957

Citation: D. E. Men'shov, “On limit functions of a trigonometric series”, Tr. Mosk. Mat. Obs., 7, GIFML, Moscow, 1958, 291–334

Citation in format AMSBIB
\Bibitem{Men58}
\by D.~E.~Men'shov
\paper On limit functions of a trigonometric series
\serial Tr. Mosk. Mat. Obs.
\yr 1958
\vol 7
\pages 291--334
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=103382}
\zmath{https://zbmath.org/?q=an:0085.28102}


Linking options:
  • http://mi.mathnet.ru/eng/mmo77
  • http://mi.mathnet.ru/eng/mmo/v7/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. E. Men'shov, “Limits of indeterminacy in measure of $T$-means of trigonometric series”, Math. USSR-Sb., 10:4 (1970), 441–474  mathnet  crossref  mathscinet  zmath
    2. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:91
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022